# SDR AALA20060698

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - ON CLIMBOUT SMOKE AND FUMES ENTERED COCKPIT AND FIRST CLASS GALLEY AREA.  ACCOMPLISHED RED BOX ITEMS AND ACRID SMELL DISSIPATED AND THEN CAME BACK.  SMOKE AND FUMES WERE GONE BY THE TIME THE AIRCRAFT LANDED 15 MINUTES LATER.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  FOUND LEFT HAND AIR CONDITIONING PACK AIR CYCLE MACHINE INTERMITTENTLY SHUTTING OFF.  REPLACED LEFT HAND AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
